Bulletin of the American Mathematical Society

Bylaws of the American Mathematical Society

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 81, Number 6 (1975), 1137-1143.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183537435

Citation

Bylaws of the American Mathematical Society. Bull. Amer. Math. Soc. 81 (1975), no. 6, 1137--1143. https://projecteuclid.org/euclid.bams/1183537435


Export citation